# SDR ABXA050025

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 45,198 hours, 37,077 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EICAS MESSAGE GEAR DISAGREE DISPLAYED AND GEAR AMBER LIGHT ILLUMINATED WITH GEAR DOWN LIGHTS ILLUMINATED.  INITIALLY THERE WAS NO RIGHT MAIN GREEN LIGHT DOWN.  THE LIGHT CAME ON DURING RETURNING FOR APPROACH.  PERFORMED BITE OF PSEU AND FOUND LANDING GEAR LEVER SWITCH SYSTEM NR 1 AND NR 2 FAULTED.  PUT HANDLE IN FULLY DOWN POSITION AND LANDING POSITION INDICATING OPS CHECKED GOOD IAW B767 MM 32-61-00.  PERFORMED FIM 32-30-00.  INSPECTED GEAR SWITCHES AND NO DEFECTS NOTED.  NOTE: THIS FLIGHT PERFORMED A GO-AROUND.  THE CREW SPECIFICALLY REPORTED THAT THEY DID NOT RECYCLE THE GEAR.  FLIGHT CONTROL REPORTED THAT THE CREW DID DECLARE AN EMERGENCY ON THEIR FINAL APPROACH.
